I've been on Citalopram for about 11 days on 20mg. I've noticed when trying to fall asleep, something wakes me up. It's like a twitch or like a zapp in my brain. Has anybody experienced this? And if you have does it go away?
Yes it can cause extreme insomnia and yes you do get used to it! I was on it for about 8 months and i can tell you it took me longer than usual to fall asleep on it and it sucked. Maybe try sleeping pills if you dont want to deal with the effects of staying awake.. I hate sleeping pills because they make you feel like crap the next day but hey who knows might work for you!
Hi, you can develop twitches from SSRI's sometimes known as drug induced tremors, essential tremors or psychogenic (less common) tremors. These can sometimes improve or diminish, but they can also continue throughout therapy with these medications. I would suggest you speak with your doctor about this, it is always important to report side effects... he will be able to give you advice about what it happening
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 8 answers
Posted 15 Mar 2013 • 3 answers
Posted 20 Dec 2013 • 4 answers
Posted 27 Feb 2014 • 3 answers
Posted 20 Feb 2018 • 2 answers